# SDR UPS96820928

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Bs 8-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FINGER DOUBLER AT FS 8 TO 70, LONGERON 31R, HAS HEAVY CORROSION.  REPLACED DOUBLER PER SRM 51-1-21.
